MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed, 21mm x 3.0mm target lesion was located in the severely calcified left coronary artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilatation but the balloon burst.The procedure was completed with another of the same device.There were no complications reported and the patient is stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed, 21mm x 3.0mm target lesion was located in the severely calcified left coronary artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilatation but the balloon burst.The procedure was completed with another of the same device.There were no complications reported and the patient is stable.It was further reported that the balloon was inflated once and ruptured at 15 atmospheres for 20 seconds.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.The device was prepped with an inflation device filled with water and connected to the inflation port to inflate the device.There were no issues detected.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11013767
Report Number2134265-2020-17860
Device Sequence Number19737309
Product Code LOX
UDI-Device Identifier08714729392781
UDI-Public08714729392781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0024753326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer12/14/2020
02/04/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date12/21/2020
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight63